# SDR YENA2018080850307

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 17,903 hours, 5,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CRUISING AT FL330, AT APPROXIMATELY ONE HOUR AND 40 MINS FLT TIME,  INFORMED BY FLT ATT OF A STRONG ODOR OF ELECTRICAL BETWEEN 10 AND 11.  DEACTIVATED THE RACK POWER TO ISOLATE ENTERTAINMENT SYSTEM .  AFTER 5 MINS THE ODOR WAS GONE.   RE-ACTIVATED LTV SYS. PERFORMED TASK 44-20-00-210-802, AT ROWS 10-13 LEFT AND RIGHT SIDE. SYS LEFT ON FOR ADDITIONAL 30 MIN, NO ODOR NOTED, ALL OPS OK.
